# SDR TRAX200600649

- Difficulty date: August 22, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 21,394 hours, 19,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC NR 396, RT WING PLANK CRACKED AT RHWS 148.0. REPAIRED IAW ALL FAA APPROVED REPAIR MANUALS.
